Repository logo
 
Loading...
Thumbnail Image
Publication

Conservative flows with various types of shadowing

Use this identifier to reference this record.
Name:Description:Size:Format: 
CSF2.pdf478.93 KBAdobe PDF Download

Advisor(s)

Abstract(s)

In the present paper we study the C1-robustness of the three properties: average shadowing, asymptotic average shadowing and limit shadowing within two classes of conservative flows: the incompressible and the Hamiltonian ones. We obtain that the first two properties guarantee dominated splitting (or partial hyperbolicity) on the whole manifold, and the third one implies that the flow is Anosov.

Description

Keywords

Citation

Mário Bessa, Raquel Ribeiro, Conservative flows with various types of shadowing, Chaos, Solitons & Fractals, Volume 75, 2015, Pages 243-252

Research Projects

Organizational Units

Journal Issue